Normal families of holomorphic mappings

H. Wu University of California, Berkeley, California, USA

TBD mathscidoc:1701.331337

Acta Mathematica, 119, (1), 193-233, 1967.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 369 downloads ] [ 0 comments ] [ Cited by 165 ]
@inproceedings{h.1967normal,
  title={Normal families of holomorphic mappings},
  author={H. Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213549213046},
  booktitle={Acta Mathematica},
  volume={119},
  number={1},
  pages={193-233},
  year={1967},
}
H. Wu. Normal families of holomorphic mappings. 1967. Vol. 119. In Acta Mathematica. pp.193-233. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203213549213046.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved